Kyleena coil side effects

Posted , 1 user is following.

Hi, just wondering if anyone has had similar side effects to me with the Kyleena coil. I had it put in about 6 weeks ago after coming off the pill as I wanted something with less amount of hormone. I've just had my first period with it in and WOW has it been an emotional rollercoaster. The pain has been awful and not seemed to subside at all, I've been having hot flushes, gotten spotty, feeling extremely bloated and super emotional with anxiety (lots of crying haha). Has anyone else experienced anything similar? I feel I should give it a little bit more time to settle but right now I just want this thing out! The only non-hormonal option is the copper coil which I've seen has many side effects too. To have no contraception would be a dream but I'm not ready for any babies yet! Does anyone have any advice on what my next move should be, do these kind of symptoms get better over time with the coil?

0 likes, 0 replies

0 Replies

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.